# SDR CALA2025080607373

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 16,327 hours, 5,440 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR COVER NEEDS TO BE RESEATED SEAT 20F,  RESEATED SEAT 20F EMERGENCY EXIT DOOR COVER REF AMM 52-22-00-580-803
